On some separation and mapping theorems.

D.G. Bourgin

Commentarii mathematici Helvetici (1955)

  • Volume: 29, page 199-214
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Bourgin, D.G.. "On some separation and mapping theorems.." Commentarii mathematici Helvetici 29 (1955): 199-214. <http://eudml.org/doc/139103>.

author = {Bourgin, D.G.},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {199-214},
title = {On some separation and mapping theorems.},
url = {http://eudml.org/doc/139103},
volume = {29},
year = {1955},

AU - Bourgin, D.G.
TI - On some separation and mapping theorems.
JO - Commentarii mathematici Helvetici
PY - 1955
VL - 29
SP - 199
EP - 214
KW - topology
UR - http://eudml.org/doc/139103
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.